# SDR FDEA202210252659

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLE #3HAS CORROSION INDICATIONS IN FITTING, HOLE # 8 HAS CRACK INDICATION IN FITTING   APPROX .0625" FROM BOTTOM OF HOLE AT THE 5-6 O'CLOCK POSITION LOOKING FORWARD,   SIZE OF INDICATION APPROX .030.  REPLACED LH WING, UPPER INBD DRAG FITTING IAW FEDEX EA # F-5730-T0371215-P1.
